# SDR ASOA2015061213102

- Difficulty date: June 3, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,348 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128,  LBL 18 VERT POST INBD AND OTBD SIDES HAVE INDICATIONS NOTED IN THE AFT FLANGE RADII AT WL 69 APPROXIMATELY .250" LONG BY 50 PERCENT FSH.  BOTH INDICATIONS FAILED NDT.  NO OTHER INDICATIONS NOTED.  REPAIRED IAW EC/TC, REO:601R-53-41-889.
